MathSciNet Relay Station
MathSciNet bibliographic data
MR2107118 65L99 (26E50 34A60)
Abbasbandy, S.; Viranloo, T. A.; López-Pouso, Ó.; Nieto, J. J. Numerical methods for fuzzy differential inclusions. Comput. Math. Appl. 48 (2004), no. 10-11, 1633–1641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement